Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 541782, 8 pages
http://dx.doi.org/10.1155/2015/541782
Research Article

A Nondominated Genetic Algorithm Procedure for Multiobjective Discrete Network Design under Demand Uncertainty

1Institute of Transportation Engineering, Tsinghua University, Beijing 100084, China
2China Academy of Urban Planning and Design, Beijing 100044, China

Received 9 December 2014; Accepted 12 January 2015

Academic Editor: Wei (David) Fan

Copyright © 2015 Bian Changzhi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bian Changzhi, “A Nondominated Genetic Algorithm Procedure for Multiobjective Discrete Network Design under Demand Uncertainty,” Mathematical Problems in Engineering, vol. 2015, Article ID 541782, 8 pages, 2015. https://doi.org/10.1155/2015/541782.